# SDR HYIA20171109001

- Difficulty date: November 2, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N1361G
- Make and model: Cessna 402C
- Aircraft serial: 402C0270
- Aircraft time: 33,927 hours, 31,096 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 082255043
- Condition: Corroded
- Location: Wing Attach
- Part time: 33,927 hours, 31,096 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE VISUAL INSPECTION OF THE WING ATTACH FITTINGS, CORROSION WAS DISCOVERED ON THE LEFT OUTBOARD FORWARD, AFT SIDE WING ATTACH FITTING.   THE FITTING WAS REMOVED AND REPLACED WITH FACTORY NEW PARTS.
